# SDR SWAA2021061885163

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 50,861 hours, 30,357 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 04938
- Condition: Inoperative
- Location: Stabs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP; MAIN AND AUTOPILOT ; / R AND R'D STABILIZER TRIM MOTOR IAW MM 27-41-71. OPS CHECKS GOOD
